# SDR SWIA2021071459529

- Difficulty date: March 11, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S19-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 319.70 FRAME HAS MULTIPLE SPOTS OF CORROSION BETWEEN STRINGER 19L - 21L     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED FS319.00 FRAME BETWEEN STRGR 17L TO 22L IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-A01, 51-26-01-001-001-A01, 53-21-23-101-001-A01, AND 51-40-11-001-001-A01  REV 38B DATE 14DEC2020,  COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337, NO WEIGHT CHANGE, REFER TO CONTINUE CARD FOR WORK PERFORMED
